Euler scheme for density dependent stochastic differential equations

Hao Z, Röckner M, Zhang X (2021)
Journal of Differential Equations 274: 996-1014.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
In this paper we show the existence and uniqueness for a class of density dependent SDEs with bounded measurable drift, where the existence part is based on Euler's approximation for density dependent SDEs and the uniqueness is based on the associated nonlinear Fokker-Planck equation. As an application, we obtain the well-posedness of a nonlinear Fokker-Planck equation. (C) 2020 Elsevier Inc. All rights reserved.
Stichworte
Density dependent SDE; Heat kernel; Strong solution
Erscheinungsjahr
2021
Zeitschriftentitel
Journal of Differential Equations
Band
274
Seite(n)
996-1014
ISSN
0022-0396
eISSN
1090-2732
Page URI
https://pub.uni-bielefeld.de/record/2950202

Zitieren

Hao Z, Röckner M, Zhang X. Euler scheme for density dependent stochastic differential equations. Journal of Differential Equations. 2021;274:996-1014.
Hao, Z., Röckner, M., & Zhang, X. (2021). Euler scheme for density dependent stochastic differential equations. Journal of Differential Equations, 274, 996-1014. doi:10.1016/j.jde.2020.11.018
Hao, Z., Röckner, M., and Zhang, X. (2021). Euler scheme for density dependent stochastic differential equations. Journal of Differential Equations 274, 996-1014.
Hao, Z., Röckner, M., & Zhang, X., 2021. Euler scheme for density dependent stochastic differential equations. Journal of Differential Equations, 274, p 996-1014.
Z. Hao, M. Röckner, and X. Zhang, “Euler scheme for density dependent stochastic differential equations”, Journal of Differential Equations, vol. 274, 2021, pp. 996-1014.
Hao, Z., Röckner, M., Zhang, X.: Euler scheme for density dependent stochastic differential equations. Journal of Differential Equations. 274, 996-1014 (2021).
Hao, Zimo, Röckner, Michael, and Zhang, Xicheng. “Euler scheme for density dependent stochastic differential equations”. Journal of Differential Equations 274 (2021): 996-1014.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar